# SDR AALA202509031926

- Difficulty date: September 2, 2025
- Submitted: September 3, 2025
- Operation: Air carrier
- Aircraft: N653AW
- Make and model: Airbus A320-232
- Aircraft serial: 1003
- Aircraft time: 84,805 hours, 35,623 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 3026
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: WHILE PERFORMING OPERATIONAL TEST OF EMERGENCY LIGHTING SYSTEM DURING SLIDE CHANGE FOUND RIGHT EPSU FAULT. MAINTENANCE REPLACED RIGHT CENTER EPSU IAW AMM 33-51-38.
